# SDR DALA2019070804103

- Difficulty date: April 23, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N887DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31997
- Aircraft time: 5,758 hours, 1,972 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3887 RIGHT HORIZONTAL STABILIZER HAS ONE DENT ON L/E BETWEEN STATION 133.15 AND 198.23 10 FEET FROM FUSELAGE. CORRECTIVE ACTION: R/R RT HORZ STAB L/E; 94110; RIGHT HORIZONTAL STABILIZER PER AMM REF 27-41-21 (3792442).
